# SDR HNAA2008121000350

- Difficulty date: December 12, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N824EX
- Make and model: Dhav DHC8102
- Aircraft serial: 387
- Aircraft time: 32,039 hours, 35,509 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 23088008
- Part serial: 98034
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 11,749 hours, 13,264 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 2 DC GENERATOR WOULDN'T COME ON LINE, NR 2 DC GENERATOR HOT CAUTION LIGHT ILLUMINATED AND SMOKE AND SPARKS CAME FROM NR 2 ENGINE.  REMOVED AND REPLACED RELAY 3421K2, REMOVED AND REPLACED NR 2 DC GCU AND STARTER GENERATOR IAW 24-30-02R, OPS GOOD PERFORMED HIDDEN DAMAGE INSPECTION AND NO DAMAGE NOTED.
